Joonyeong Won


leonwon at kias dot re dot kr


Position

Research fellow, IBS, CGP             2016/04~ 
Research fellow, KAIST(ASARC)   2014/09~ 2016/03
Research fellow. KIAS                    2010/08~2014/08 



Education

Ph. D, POSTECH, 2010/08
B.S. ,   POSTECH, 2002/02 



Research interest

(singular) Fano varieties , Kaehler-Einstein metric, K-stability, log canonical threshold,   
alpha invariant, Okounkov body.



Published/Accepted paper

1. Log canonical thresholds on del Pezzo surfaces of degree .2 (with Jihun Park),
Nagoya Math. J. 200 (2010), 1-26.

2. Log canonical thresholds on Gorenstein canonical del Pezzo surfaces (with Jihun Park),
Proc. Edinb. Math. Soc. 54 (2011), no. 1, 187-219.

3. Slope of a del Pezzo surface with du Val singularities ,
Bull. London Math. Soc. (2013) 45(2): 402-410.

4. Log canonical thresholds of certain Fano hypersurfaces(with Ivan Cheltsov and Jihun Park),
Math. Z. 276 (2014), no. 1-2, 51-79.

5. Slope stability of Fano fourfolds with respect to smooth surfaces (with Hosung Kim),
Adv. in Geom. (2014) 14, Issue 4, 719-734

6. Affine cones over smooth cubic surfaces(with Ivan Cheltsov and Jihun Park),
J. Eur. Math. Soc.(JEMS) 18 (2016), no. 7, 1537-1564.

7. Flexibility of affine cones over del pezzo surface of degree 4 (with Jihun Park),
European J. Math. (2016) 2, Issue 1, 304-318

8. Cylinders in singular del Pezzo surfaces (with Ivan Cheltsov and Jihun Park),
Compositio. Math.  152 (2016), 1198-1224.

9. Cylinders in del Pezzo surfaces (with Ivan Cheltsov and Jihun Park),
IMRN. (2017) 2017 (4): 1179-1230.

10. Hilbert functions of Cox rings of del Pezzo surfaces (with Jinhyung Park)
J. Algebra  480 (2017), 309-331.

11. Okounkov bodies associated to pseudoeffective divisors II  (with Sung Rak Choi, Jinhyung Park)
Taiwanese J. Math. Vol 21, No 3 (2017), 601-620 (special issue for the proceedings of the conference "Algebraic Geometry in East Asia 2016")

12. Alpha invariant for general polarizations of del Pezzo surfaces of degree 1 (with Kyusik Hong),
Math. Nachr.   Volume 290, Issue 11-12, (2017), 1689-1700.

13. Okounkov bodies and Zariski decompositions on surfaces (with Sung Rak Choi, Jinhyung Park)
Bull. Korean. Math. Soc. (2017), 1677-1697 (Special Volume for Magadan Conference)

14. Asymptotic base loci via Okounkov bodies(with Sung rak Choi, Yoonsuk Hyun, Jinhyung Park)
Adv.  Math.   323 (2018), 784-810

15. Alpha invariants of birationally rigid Fano threefolds  (with In-kyun Kim and Takuzo Okada)
IMRN.  published online (doi: 10.1093/imrn/rnw310)

16. K-stability of smooth del Pezzo surfaces (with Jihun Park)
Math. Ann. published online  (https://doi.org/10.1007/s00208-017-1602-7)




Preprint


17. Some irrational quartic threefolds (with Kyusik Hong)
Submitted

18. Okounkov bodies associated to pseudoeffective divisors (with Sung rak Choi, Yoonsuk Hyun, Jinhyung Park)
Submitted

19. Polarized Cylinders in Rational Surfaces (with Lisa Marquand)
Submitted
















Comments